Journal Article

gastrointestinal tumors

in Annals of Oncology

Published on behalf of European Society for Medical Oncology

Volume 19, issue suppl_8, pages viii166-viii186
Published in print September 2008 | ISSN: 0923-7534
Published online September 2008 | e-ISSN: 1569-8041 | DOI: http://dx.doi.org/10.1093/annonc/mdn509
gastrointestinal tumors

More Like This

Show all results sharing this subject:

  • Medical Oncology

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Medical Oncology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.